# SDR 20000609AP012

- Difficulty date: December 7, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, STATION 55 AT XW 32 INCH FLOOR WEB SUPPORT FITTING CRACKED IN CABIN.  REMOVED FLOOR WEB SUPPORT FITTING IAW DC-8 SRM 51-1-20D.  REPLACED FLOOR WEB SUPPORT FITTING IAW DC-8 SRM 51-30-0.  TREATED, PRIMED, AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-8.  (M)
